# SDR AALA20130424002

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 56,279 hours, 19,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RSW -  INFLIGHT MIA-DFW  CREW REPORTED ELECTRICAL ODOR IN MID CABIN AREA.  EMERGENCY DECLARED FLIGHT DIVERTED RSW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OVERHEATED EMERGENCY LIGHT BATTERY PACK AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
